# SDR RCO2002F00000

- Difficulty date: May 23, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N4035W
- Make and model: Snias AS350B2
- Aircraft serial: 2912
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Lever
- Part number: 355A2700720001
- Condition: Seized
- Location: T/R Servo Cntl
- Part time: 3,267 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED PHASE INSPECTION, WE ARE TO BE LOOKING FOR A HOLE THAT IS WORN OUT OF ROUND ON THE YAW CONTROL COMPENSATOR LEVER.  WHEN THE CONTROL WAS REMOVED IT WAS FOUND THAT THE BEARING HAD FROZEN.  THE BEARIING STILL HAD MOVEMENT IN THE SMALL RANGE IT USES TO ACTUATE 30 DEGREES.  BUT THE REST WAS IMMOBILE.  THERE IS NO PROCEDURE FOR REMOVING AND REPLACING OF THIS BEARING, SO THE COMPLETE UNIT HAS TO BE REPLACED.
